I'm just worried that I may be experiencing pregnancy symptoms, what happened is that I had intercourse on the 26th of december and he did pull out on time but just to be safe the next morning as early as possible I took the plan b pill. I know its extra dosage of hormones but i'm still worried, i'm also on birth control, but at that time I was not taking the pill (my period just got done) and the pill got refilled on the 28th and ive been taken it since then. It's been 2 1/2 weeks since, no discharge and sore-ish breasts.
Please help and don't be rude, its greatly appreciated.
Added 6 Jan 2016:
Also, if not pregnant will my period be early/late or will it delay it until the next month?
Plan B is a massive dose of the same hormone that would be more present in pregnancy, hence the hormonal symptoms. You are likely to find your period could be later than normal, but everyone reacts differently to the drug, so it's impossible to say for sure. Some women get their period a day or two early, & some don't bleed for a couple of months or only get spotting.
YOU DO NOT NEED PLAN b WHEN YOU ARE ON THE PILL. If you take the pill correctly you are protected all the time. And the pulling out method isn't a birth control method. All you're doing is wasting money. You're on the pill, you're not going to have your period now.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.